MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM14080
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Entrapment of Device (1212); Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device for this malfunction has been returned to the manufacturer for evaluation.The investigation of the reported malfunction is currently underway.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem14080 endovascular stent graft allegedly experienced a difficulty to deploy and malposition of device.This information was received from a single source.The malfunction involved a patient with no reported consequence.The patient was reported as a (b)(6)-year-old female whose weight was not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the evaluation confirmed difficult to deploy, however, unconfirmed malposition and entrapment of device.Further evaluation of the device, added a entrapment device code (1212).Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem14080 endovascular stent graft allegedly experienced a difficulty to deploy and malposition of device.This information was received from a single source.The malfunction involved a patient with no reported consequence.The patient was reported as a 73-year-old female whose weight was not provided.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9586366
Report Number2020394-2020-00200
Device Sequence Number17062528
Product Code PFV
UDI-Device Identifier04049519008707
UDI-Public(01)04049519008707
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFEM14080
Device Catalogue NumberFEM14080
Device Lot NumberANBY0431
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/26/2020
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date04/02/2020
Patient Sequence Number1